# SDR CALA2017040700915

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 90,846 hours, 8,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FA CREW REST AREA FLASH LIGHT UNDER BUNK 3 INOP. REPLACED F/A EMERGENCY FLASHLIGHT BATTERY, OPS CHECK GOOD.
